# SDR USAA980084

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 178
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK BS 178 LBL 5.75 AT WL 183.5 STIFFENER, BULKHEAD.  DOUBLER AND STIFFENERS INSTALLED, REPAIRED PER TR 53-10-17.  (M)
